# SDR SIMA20131026009

- Difficulty date: October 26, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,257 hours, 31,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HOLDER FLOOR STRIP BROKEN.  EMERGENCY LIGHT HOLDER FLOOR STRIP R & R IAW EMB 145 AMM 33-50-12.
